# SDR ASOA05270S

- Difficulty date: March 29, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Engine: Pwa PW127
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Hydromech Unit
- Part number: 32448716
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 15,060 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE CREW NOTICED THE LT ENGINE ITT RISE IN EXCESS OF 800 DEGREES ITT AND REDUCED THE POWER ON THE ENGINE TO BRING IT WITHIN ITT LIMITS AT WHICH TIME THE ENGINE BEGAN TO SURGE.  AN EMERGENCY WAS DECLARED AND JUST PRIOR TO THE CREW SHUTTING DOWN THE LT ENGINE, IT RETURNED TO NORMAL AND STOPPED SURGING.  THE DECISION WAS MADE TO LEAVE THE LT ENGINE RUNNING AND CONTINUED.  THE AIRCRAFT LANDED SAFELY.  MAINT REMOVED AND REPLACED THE HYDROMECHANICAL UNIT AND THE FUEL PUMP ON THE LT ENGINE.  OPS AND LEAK CHECKS GOOD.  AC OK FOR SERVICE. (K)
